# SDR CALA0200116

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT UPPER SURFACE OF KEEL BEAM FLANGE HAD WORN HOLES ON UPPER SURFACE FROM PANEL ATTACH NUTS AT STA 719-727.  REPAIRED IAW ECRA 5310-03740.
